# SDR AALA202109200130

- Difficulty date: September 8, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 58,740 hours, 24,345 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: R5303M1
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SPEEDBRAKE FAILED TO DEPLOY AUTOMATICALLY UPON LANDING. **SUPPLEMENTAL REPORT: REPLACED AUTO SPEEDBRAKE ACTUATOR WITH SERVICEABLE UNIT IAW AMM 27-62-31, OPS CHECK GOOD.** (CLOSED)
